# SDR SWAA2014111033993

- Difficulty date: November 3, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 28,010 hours, 16,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLANGE SEAT TRACK CRACKED AT BS 727B, RBL 24.75.  REPAIRED SEAT TRACK IAW EA.
